On the product of $t$ and Bessel random variables
Commun. Korean Math. Soc. 2005 Vol. 20, No. 3, 547-562
Printed September 1, 2005
Saralees Nadarajah
University of Nebraska
Abstract : The distribution of products of random variables is of interest in many areas of the sciences, engineering and medicine. This has increased the need to have available the widest possible range of statistical results on products of random variables. In this note, the distribution of the product $| XY |$ is derived when $X$ and $Y$ are Student's $t$ and Bessel function random variables distributed independently of each other.
Keywords : $t$ distribution, Bessel function distribution, products of random variables
MSC numbers : 33C90, 62E99
Downloads: Full-text PDF  

Copyright © Korean Mathematical Society.
(Rm.1109) The first building, 22, Teheran-ro 7-gil, Gangnam-gu, Seoul 06130, Korea
Tel: 82-2-565-0361  | Fax: 82-2-565-0364  | E-mail: paper@kms.or.kr   | Powered by INFOrang Co., Ltd